Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Reason for chills, increased heart beat, and discomfort in head?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1980
Answered : 1357 Questions
I am 43 year Old female I am taking Synthroid. No other medical issues that I am aware of. The past few days I have been getting chill like feeling my lakes or bottom half hip down would feel like a chill hair-raising experience comes and goes or upper body arms hair-raising experience chill like feeling but I don't have a fever and I am not sick I am concerned and worried obviously if it's an infection somewhere in my body. I also have these strange feelings at night when I'm going to sleep this is been going on for a few years it comes and goes and he came back last night my head feels like it's going into a deep sleep and my heart begins to race but it's not racing it's just palpitating very hard and my mind goes so deep I feel like I'm not coming back or waking back up very nerve-racking. Sorry for a long message really want to know what's going on with the chills is this something serious?
Posted Mon, 10 Mar 2014 in Medicines and Side Effects
Answered by Dr. Rakesh Karanwal 29 hours later
Brief Answer: Mood-elevating drugs will give near-total relief Detailed Answer: Hi Ms. XXXXXXX Thanks for your query. Kindly intimate if - you have had menopause recently - you are on any hormonal treatment, apart from Synthroid. - you are passing through chronic mental stress/anxiety or have any mental/personal worries nagging your mind? You are most welcome to share everything with me, as the required information will certainly give great insight into the exact genesis of your problems. Further, it is certainly NOT an infection or a heart problem. Your symptoms are highly suggestive of either Menopausal/Peri-menopausal syndrome; or, acute panic attacks. You would need to be put on HRT (hormone replacement therapy), in case you have already had menopause or are in the pre-menopausal stage. In both conditions, that is, Peri-menopausal syndrome, as well as, acute panic attacks, Xanax (0.5mg) thrice daily would give you substantial/near-total relief. The dose of Xanax may, however, need to be modified according to the response. Consult your Gynecologist and apprise him of my opinion. I am certain that he will agree with me and prescribe the advised treatment in appropriate doses. Hope I have addressed to your concerns to your complete satisfaction and you find my response helpful and informative. I will be happy to answer further queries, if any. Fond regards and have a nice day, Col (Dr.) Rakesh Karanwal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor